ADVERTISEMENT
ADVERTISEMENT

Q. What shall I do to regularize my periods?

Answered by
Dr. Sameer Kumar
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 28, 2016 and last reviewed on: Oct 09, 2018

Hi doctor,

I have been having PCOD since last 14 years. I started treatment before four years with Bigomet SR 1000. After continuing it for eight months, I had periods with more gap compared to earlier. Then, I had periods only with the help of medicine and so, I left the treatment. I started my treatment again before nine months and had regular periods. I dropped the treatment again. I have to regularize my periods now using medicines as I am planning for pregnancy. I am taking Myotol-F and Folvite for the last one month. During this period my doctor gave me three tablets and said after 10 days my periods will occur. Now, it is more than 10 days and no periods yet. I have attached my laboratory test reports for your reference. Is there any other problem?

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

I have gone through the reports (attachment removed to protect patient identity) and in your case, PCOD (polycystic ovarian disease) is not a problem for delayed menses, but high prolactin levels due to hyperprolactinemia.

PCOD can be controlled with diet, exercise and weight loss and even with Cyproterone oral contraceptive pills, but menses would not regularize and ovulation would also be irregular if the prolactin levels are not under control at all.

I suggest you dopamine agonists like Cabergoline, twice a week for three to four weeks to bring down the prolactin levels.

Presently, I believe you have been given progesterone pills for initiating withdrawal bleed, but just mere 3 pills of even Primolut-N are insufficient to initiate a bleed. Hence, you have not received a withdrawal at all.

Wait for another five days and if menses do not occur, then you should be started on Primolut-N 5 mg twice a day for five days at least and then withdrawal should be expected in the next 5 to 7 days from the day of the last pill intake. Consult your specialist doctor, discuss with him or her and get the dose altered.

For further information consult an obstetrician and gynaecologist online -->https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist

Thank you doctor,

Should I take Cabergoline along with Myotol-F and Folvite?

#

Hello,

Welcome back to icliniq.com.

  • Yes, Cabergoline should be started along with the other two tablets and it has to be prescribed by your gynecologist.

For further information consult an obstetrician and gynaecologist online -->https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Could you advise a possible treatment for my sleep problem?

.. limited history, two plausible causes of your insomnia can be made out. Cabergoline is a dopamine agonist, which has stimulating properties. However, you cannot quit taking it because it is needed in your case. Hypothalamus is connected to the pit...   Read full

I have PCOD from the last 10 years. Please suggest a permanent cure.

.. that PCOD is not diagnosed by ultrasound.Kindly get thyroid profile, serum androsterone test, serum prolactin, serum testosterone, free androgen index, serum insulin, and fasting blood sugar test done.Start doing six sets of Surya Namaskar every d...   Read full

Suffering from PCOD and taking medicines from past 1 year but still it has not reduced

Hi doctor, Is it normal to poop and urinate often during implantation bleeding?   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.